SciELO - Scientific Electronic Library Online

vol.36 número2BElectron collisons with cyclobutaneThe temperature dependence of the QCD running coupling índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Brazilian Journal of Physics

versão impressa ISSN 0103-9733
versão On-line ISSN 1678-4448


RAGUSA, S.  e  BOSQUETTI, D.. Interior problem in a ponsymmetric theory of gravitation. Braz. J. Phys. [online]. 2006, vol.36, n.2b, pp.576-581. ISSN 0103-9733.

The field equations of a previous metric nonsymmetric theory of gravitation are considered for the interior of a static spherically symmetric perfect fluid with a view to a study of stellar equilibrium. The equations are put into a form of four first-order differential equations which are ready for numerical integration.

Palavras-chave : Nonsymmetric theory; Gravitation.

        · texto em Inglês     · Inglês ( pdf epdf )


Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons